# SDR 2006UALA00544

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 18,028 hours, 6,669 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 12 & 17 A,B,C HAVE ONE BULB INOP.    RELAMPED. OPS CHECKED GOOD.
